Acoustic wave propagation through a triply periodic lattice of arbitrary shape scatterers

Guo, S. (2014) Acoustic wave propagation through a triply periodic lattice of arbitrary shape scatterers. Quarterly Journal of Mechanics and Applied Mathematics, 68 (1). pp. 1-22. ISSN 0033-5614

[img] PDF - Repository staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (546kB)

Abstract

Acoustic wave propagation through a triply periodic array of arbitrary shape scatterers is considered by the method of matched asymptotic expansions. It is assumed that the scatterer size is much smaller than both the wavelength and the array periodicity but no restriction on the wavelength relative to the periodicity. Therefore, it is possible to examine the phenomena associated with periodic media such as band gaps. This is illustrated with simple cubic and body-centred cubic lattices.

Item Type: Article
Schools/Departments: University of Nottingham Ningbo China > Faculty of Science and Engineering > School of Mathematical Sciences
Identification Number: 10.1093/qjmam/hbu020
Depositing User: LIN, Zhiren
Date Deposited: 03 Nov 2017 11:32
Last Modified: 03 Nov 2017 11:36
URI: http://eprints.nottingham.ac.uk/id/eprint/47757

Actions (Archive Staff Only)

Edit View Edit View